Search Results

There are 25850 results for: content related to: The Growth of Limits of Vertex Replacement Rules

  1. You have free access to this content
    Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Version of Record online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  2. Lower Bounds on the Size of Maximum Independent Sets and Matchings in Hypergraphs of Rank Three

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 220–245, Michael A. Henning and Anders Yeo

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21640

  3. A Relaxed Version of the Erdős–Lovász Tihany Conjecture

    Journal of Graph Theory

    Michael Stiebitz

    Version of Record online : 12 JUN 2016, DOI: 10.1002/jgt.22060

  4. Vertex-Transitive Cubic Graphs of Square-Free Order

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 1–19, Cai Heng Li, Zai Ping Lu and Gai Xia Wang

    Version of Record online : 2 JAN 2013, DOI: 10.1002/jgt.21715

  5. On Compatible Normal Odd Partitions in Cubic Graphs

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 440–461, Jean-Luc Fouquet and Jean-Marie Vanherpe

    Version of Record online : 26 JUN 2012, DOI: 10.1002/jgt.21652

  6. Non-Critical Vertices and Long Circuits in Strong Tournaments of Order n and Diameter d

    Journal of Graph Theory

    Volume 70, Issue 4, August 2012, Pages: 361–383, S. V. Savchenko

    Version of Record online : 25 JUL 2012, DOI: 10.1002/jgt.20615

  7. On Neighbor-Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 262–278, Mirko Horňák, Danjun Huang and Weifan Wang

    Version of Record online : 9 SEP 2013, DOI: 10.1002/jgt.21764

  8. Gallai's Conjecture For Graphs of Girth at Least Four

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 256–274, Peter Harding and Sean McGuinness

    Version of Record online : 6 MAR 2013, DOI: 10.1002/jgt.21735

  9. Augmenting the Edge-Connectivity of a Hypergraph by Adding a Multipartite Graph

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 291–312, Attila Bernáth, Roland Grappe and Zoltán Szigeti

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21643

  10. On 5-Cycles and 6-Cycles in Regular n-Tournaments

    Journal of Graph Theory

    Volume 83, Issue 1, September 2016, Pages: 44–77, S. V. Savchenko

    Version of Record online : 27 JAN 2016, DOI: 10.1002/jgt.21914

  11. Vertex Cuts

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 136–171, M. J. Dunwoody and B. Krön

    Version of Record online : 8 DEC 2014, DOI: 10.1002/jgt.21844

  12. Biembedding a Steiner Triple System With a Hamilton Cycle Decomposition of a Complete Graph

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 68–87, Thomas A. McCourt

    Version of Record online : 27 NOV 2013, DOI: 10.1002/jgt.21774

  13. On r-Connected Graphs with No Semi-topological r-Wheel

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 267–290, Elad Horev and Michael Lomonosov

    Version of Record online : 6 AUG 2012, DOI: 10.1002/jgt.21642

  14. Locally Symmetric Graphs of Girth 4

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 44–65, Micha A. Perles, Horst Martini and Yaakov S. Kupitz

    Version of Record online : 31 AUG 2012, DOI: 10.1002/jgt.21657

  15. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  16. Toroidal graphs containing neither K5− nor 6-cycles are 4-choosable

    Journal of Graph Theory

    Ilkyoo Choi

    Version of Record online : 26 MAY 2016, DOI: 10.1002/jgt.22054

  17. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Version of Record online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  18. On a Conjecture on a Laplacian Matrix with Distinct Integral Spectrum

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 178–208, Assaf Goldberger and Michael Neumann

    Version of Record online : 28 AUG 2012, DOI: 10.1002/jgt.21638

  19. Edge Weighting Functions on Dominating Sets

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 346–360, Justin Southey and Michael A. Henning

    Version of Record online : 20 JUN 2012, DOI: 10.1002/jgt.21649

  20. Biregular Cages of Odd Girth

    Journal of Graph Theory

    Volume 81, Issue 1, January 2016, Pages: 50–56, Geoffrey Exoo and Robert Jajcay

    Version of Record online : 12 MAR 2015, DOI: 10.1002/jgt.21860